Motrin Regular Strength Pain Relief Ibuprofen 200mg Liquid Gels, 16 Capsules

SKU: 318529 Category: Brand:
Brands:: Motrin

$8.49 CAD

Find fast relief from everyday aches and pains with Motrin Regular Strength Pain Relief Ibuprofen 200mg Liquid Gels. These liquid gels contain 200 milligrams of ibuprofen to provide quick relief from fever and pain. Easy to swallow and effective for various types of pain including headaches, sore muscles, joint and back ache, strains and sprains, inflammation, menstrual cramps, dental pain/toothache, and cold and flu symptoms. Each package contains 16 capsules.

75 in stock

Share

Facebook
Twitter
Reddit
Email
WhatsApp
For customers in US. please read the notice here first.
Loading...

Description

Motrin Regular Strength Pain Relief Ibuprofen 200mg Liquid Gels, 16 Capsules

Motrin Regular Strength Pain Relief Ibuprofen 200mg Liquid Gels offer fast and effective relief from everyday aches and pains. Each liquid gel capsule contains 200 milligrams of ibuprofen, providing quick relief from fever and pain.

Key Features:

  • Temporarily relieves mild to moderate migraine headache
  • 200 mg ibuprofen
  • Fast and effective relief of pain from headaches, sore muscles, joint and back ache, strains and sprains, inflammation, menstrual cramps, dental pain/toothache, and cold and flu symptoms
  • Easy to swallow
  • 72 capsules

For adults and children over 12 years of age, take 1 capsule every 4 hours or 2 capsules every 6 to 8 hours at the first sign of symptoms for migraine pain relief. For all other uses, take 1 capsule every 4 hours or 2 capsules every 6 to 8 hours as needed. Do not exceed six capsules in 24 hours, unless directed by a physician. Use the lowest effective dose for the shortest duration.

Medicinal Ingredient (each capsule contains): Ibuprofen 200mg (Free acid and Potassium Salt)

Non-Medicinal Ingredients: Gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, propylene glycol, purified water, sorbitol.

Additional information

Item_id

UPC

Brand

Recently Viewed

Products not found.